MathSciNet Relay Station
MathSciNet bibliographic data
MR2180897 49J40 (37N40)
Cojocaru, Monica-Gabriela Monotonicity and existence of periodic orbits for projected dynamical systems on Hilbert spaces. Proc. Amer. Math. Soc. 134 (2006), no. 3, 793–804.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement